# SDR AU981570

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51539014A
- Condition: Malfunctioned
- Location: Ac Regulator
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR CONTROL UNIT (GCU) FAULTY.  PART TC:  11,118.
